Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Rigidity of entire self-shrinking solutions to Kähler-Ricci flow on the complex plane


Author: Wenlong Wang
Journal: Proc. Amer. Math. Soc. 145 (2017), 3105-3108
MSC (2010): Primary 53C44, 53C24, 14A22, 14C15, 14F42, 18D20, 19D55
DOI: https://doi.org/10.1090/proc/13240
Published electronically: February 24, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every entire self-shrinking solution on $ \mathbb{C}^1$ to the Kähler-Ricci flow must be generated from a quadratic potential.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C44, 53C24, 14A22, 14C15, 14F42, 18D20, 19D55

Retrieve articles in all journals with MSC (2010): 53C44, 53C24, 14A22, 14C15, 14F42, 18D20, 19D55


Additional Information

Wenlong Wang
Affiliation: School of Mathematical Sciences, Peking University, Science Building in Peking University, No. 5 Yiheyuan Road, Beijing, People’s Republic of China 100871
Email: wwlpkumath@yahoo.com

DOI: https://doi.org/10.1090/proc/13240
Received by editor(s): January 20, 2016
Received by editor(s) in revised form: April 12, 2016
Published electronically: February 24, 2017
Additional Notes: The author was partially supported by CSC (China Scholarship Council)
Communicated by: Lei Ni
Article copyright: © Copyright 2017 American Mathematical Society